# SDR AALA20141211001

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N557AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53087
- Aircraft time: 67,739 hours, 35,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22D EMER LIGHT ASSEMBLY IS MISSING.  INSTALLED NEW LIGHT ASSEMBLY IAW AMM 33-60-98-401 & PERFORMED CHECK IAW AMM 33-60-98-501.  SYS CHECKED NORMAL.
